Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniform convergence of distribution functions


Authors: Bennett Eisenberg and Shi Xin Gan
Journal: Proc. Amer. Math. Soc. 88 (1983), 145-146
MSC: Primary 60B10
DOI: https://doi.org/10.1090/S0002-9939-1983-0691296-X
MathSciNet review: 691296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for uniform convergence of probability distribution functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B10

Retrieve articles in all journals with MSC: 60B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691296-X
Article copyright: © Copyright 1983 American Mathematical Society